MURAL - Maynooth University Research Archive Library



    Items where Author is "Wirth, Fabian"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Number of items: 14.

    Article

    Guglielmi, Nicola and Mason, Oliver and Wirth, Fabian (2018) Barabanov norms, Lipschitz continuity and monotonicity for the max algebraic joint spectral radius. Linear Algebra and its Applications, 550. pp. 37-58. ISSN 0024-3795

    Mason, Oliver and Wirth, Fabian (2014) Extremal norms for positive linear inclusions. Linear Algebra and its Applications, 444. pp. 100-113. ISSN 0024-3795

    Rami, Mustapha Ait and Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2014) Stability Criteria for SIS Epidemiological Models under Switching Policies. Discrete and Continuous Dynamical Systems - Series B, 19 (9). pp. 2865-2887.

    Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2011) Stability and positivity of equilibria for subhomogeneous cooperative systems. Nonlinear Analysis: Theory, Methods and Applications, 74 (17). pp. 6416-6426. ISSN 0362-546X

    Shorten, Robert N. and King, Chris and Wirth, Fabian and Leith, Douglas J. (2007) Modelling TCP congestion control dynamics in drop-tail environments. Automatica, 43. pp. 441-449. ISSN 0005-1098

    Shorten, Robert N. and Wirth, Fabian and Mason, Oliver and Wulff, Kai and King, Christopher (2007) Stability Criteria for Switched and Hybrid Systems. SIAM Review - The Flagship Journal of the Society for Industrial and Applied Mathematics, 49 (4). pp. 545-592. ISSN 1095-7200

    Shorten, Robert N. and Wirth, Fabian and Leith, Douglas J. (2006) A Positive Systems Model of TCP-Like Congestion Control: Asymptotic Results. IEEE/ACM Transactions on Networking, 14 (3). pp. 616-629. ISSN 1063-6692

    Book Section

    Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2010) Spread of epidemics in time-dependent networks. In: Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems: MTNS 2010. Eötvös Loránd University (ELTE) and MTA SZTAKI (Computer and Automation Research Institute, Hungarian Academy of Sciences). ISBN 9789633113707

    Shorten, Robert N. and King, Chris and Wirth, Fabian and Leith, Douglas J. (2007) On the ergodicity of AIMD networks. In: Proceedings of the 2007 American Control Conference Marriott Marquis Hotel at Times Square New York City, USA, July 11-13, 2007. IEEE, pp. 3283-3287. ISBN 1-4244-0988-8

    Monograph

    Liu, Mingming and Ordonez-Hurtado, Rodrigo H. and Wirth, Fabian and Gu, Yingqi and Crisostomi, Emanuele and Shorten, Robert N. (2015) A Distributed and Privacy-Aware Speed Advisory System for Optimising Conventional and Electric Vehicles Networks. Working Paper. arXiv.

    Liu, Mingming and Wirth, Fabian and Corless, Martin and Shorten, Robert N. (2015) On global convergence of consensus with nonlinear feedback, the Lure problem, and some applications. Working Paper. arXiv.

    Griggs, Wynita and Yuz, Jia Yuan and Wirth, Fabian and Hausler, Florian and Shorten, Robert N. (2015) On the Design of Campus Parking Systems with QoS guarantees. Working Paper. arXiv.

    King, Christopher and Griggs, Wynita and Wirth, Fabian and Quinn, Karl and Shorten, Robert N. (2013) Alleviating a form of electric vehicle range anxiety through On-Demand vehicle access. Working Paper. arXiv.

    Conference or Workshop Item

    Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2010) On the D-Stability of Linear and Nonlinear Positive Switched Systems. In: Mathematical Theory of Networks and Systems (MTNS), 5-9 July 2010, Budapest, Hungary.

    This list was generated on Thu Jul 22 23:05:37 2021 UTC.